How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: OB GYN
Satisfied Customers: 4556
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your OB GYN Question Here...
DrVasavada is online now

I have a.concern i really need your help i have problem with

Customer Question

Hello
JA: Hi. How can I help?
Customer: I have a.concern i really need your help i have problem with excessive wetness down below
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: is too much and i can't enjoy sex no i haven't i don't take any medication but i just realise it since i was using patches contraceptive
JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health?
Customer: yes it is .i m in good health
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no really It is all that worries me
Submitted: 20 days ago.
Category: OB GYN
Customer: replied 20 days ago.
Ok
Customer: replied 20 days ago.
I m still waiting
Expert:  Tim Brown replied 20 days ago.

Good morning, I am Dr Ruff, thank you for contacting us today

Expert:  Tim Brown replied 20 days ago.

I am sorry to hear this. Is this all the time, or only during sexual activity?

Customer: replied 20 days ago.
Morning .is all the time
Expert:  Tim Brown replied 19 days ago.

Thanks, ***** ***** can I ask your age? And how long you have had this?

Customer: replied 19 days ago.
33
Customer: replied 19 days ago.
i m 33
Expert:  Tim Brown replied 19 days ago.

And how long have you had this please?

Customer: replied 19 days ago.
For about 3years now
Customer: replied 19 days ago.
i have stopped using any contraceptive since 2017 aswell
Expert:  Tim Brown replied 19 days ago.

Okay thanks. Have you had this investigated at all?

Chronic vaginal discharge is what this would fall under, therefore it would be important to initially exclude underlying causes, infection, thrush, BV, as well as blood tests to exclude diabetes.

Customer: replied 19 days ago.
No
Expert:  Tim Brown replied 19 days ago.

I would start with these first to see if there is something underlying contributing to this.

Customer: replied 19 days ago.
Ok
Expert:  Tim Brown replied 19 days ago.

Your GP can help you arrange this, but if you would like assistance finding a private option, then please let me know.

Customer: replied 19 days ago.
you mean i should consult my gp ?
Expert:  Tim Brown replied 19 days ago.

Yes, they can do these investigations for you.

Customer: replied 11 days ago.
Hello
Customer: replied 11 days ago.
Helllo
Expert:  DrVasavada replied 11 days ago.

An off-label use of atropine ointment or liquid from injection ampoule in douche can be tried for temporary effect when excessive watery secretion there, if no other cause found.